# SDR SWAA991944

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 663 & Bs 534
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND THROUGH HFEC INSPECTION 2 EACH STRINGER TIE CLIPS CRACKED, BS 663, STR 7R, AND BS 534, STR 4R.  REMOVED AND REPLACED TIE CLIPS PER SRM.
